Friday, December 22, 2006

The Fatigue

The side-effects from this Hyper CVAD (the chemo that I've been going through) have caught up with me. I've never felt so heavy and drained in all my life. It's very frustrating ---- I feel like I'm 123. It takes several minutes to even get up from a chair! I spent yesterday inside (no, it hasn't snowed yet thankfully!!!) doing nothing (which sounds better than it was). On top of that I think my Neulasta shot (the shot I get to boost my white blood cell count) is kicking in. Since white blood cells are produced in the bones, my bones ache! Ugh!! Hopefully, I won't need to go through this again after New Years but there is that possibility. It will only be after that that I can start stem cell and then the end will be in sight!

2 Comments:

Blogger jon said...

hang in there... a better wave is comin. just keep ridin it til the next good wave...

6:40 PM  
Anonymous Anonymous said...

Keep on truckin' Tres! Friends don't even realize how much energy they give us by visiting or calling or just doing little things. Thank God for all of their blessings.
Remember to move slowly and avoid the falls...sitting on your butt looking up at the world is such a surreal feeling when you know that you told your muscles to move a minute ago! YEA for Nuelasta...without it you could be feeling the horrendous muscle aches of the FLU. YIKES!
Now I will leave you with words from a very wise man..."Don't ever forget...while this is going to be tough and sometimes scary, you will make it through."-TRES SMITH
Stick with it and know that I am there for you fighting all the way! Lisbeth Anne

5:31 PM  

Post a Comment

<< Home